English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stability criteria for SIS epidemiological models under switching policies

Rami, M., Bokharaie, V., Mason, O., & Wirth, F. (2014). Stability criteria for SIS epidemiological models under switching policies. Discrete and Continuous Dynamical Systems: Series B, 19(9), 2865-2887. doi:10.3934/dcdsb.2014.19.2865.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0001-2756-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-E606-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rami, MA, Author
Bokharaie, VS1, Author              
Mason, O, Author
Wirth, FR, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We study the spread of disease in an SIS model for a structured population. The model considered is a time-varying, switched model, in which the parameters of the SIS model are subject to abrupt change. We show that the joint spectral radius can be used as a threshold parameter for this model in the spirit of the basic reproduction number for time-invariant models. We also present conditions for persistence and the existence of periodic orbits for the switched model and results for a stochastic switched model.

Details

show
hide
Language(s):
 Dates: 2014-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.3934/dcdsb.2014.19.2865
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete and Continuous Dynamical Systems: Series B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: American Institute of Mathematical Sciences
Pages: - Volume / Issue: 19 (9) Sequence Number: - Start / End Page: 2865 - 2887 Identifier: ISSN: 1531-3492